I have been on Effexor (300 mg) per day for about 3 years as well as Ambien which I take nightly. Over the past several months I've had headaches on and off which I thought were sinus related. I had sinus surgery and after the surgery continued the headaches. AFter multiple consults with the ENT he has come to the conclusiong that I have no infection or blockage of the sinuses. I am beginning to think the headaches were actually migraines and not sinus related at all. My ENT ordered an MRI which showed white striping across the frontal lobes of the brain which he says is indicative of migraines. I now wonder if the Effexor and/or Ambien has been causing migraines all along and I just misattributed it to sinus headaches. The headaches are at the point now where I have them daily and the tripans do nothing to help. My psychiatrist is reluctant to take me off Effexor but I have to get to the bottom of this because I am not functioning at work or home. Has anyone had a similar experience?
I have been too and after reading some information about migraines and sinus infections, I believe my symptoms are more migraine related as well. I feel your pain. Not sure what to do but ask to be taken off as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.